# SDR VNAA0205001

- Difficulty date: May 2, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 17,864 hours, 15,906 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A PUSHER, SHAKER CAS MESSAGE AND ABORTED TAKEOFF.  WINDS WERE GUSTING TO 40 KNOTS.  AS THE AIRCRAFT EXITED THE RUNWAY, THE MESSAGE CLEARED.  FLIGHT 4083 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND THEN DEPARTED WITH NO FURTHER INCIDENTS.
